On Some Characteristics Of The Frequency Equation Of Torsional Vibrations Of Light Shafts With Several Disks
Publications de l'Institut Mathématique, _S_S_V (1953) no. 05, p. 155
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{PIM_1953_S_S_V_05_a15,
author = {Danilo Ra\v{s}kovi\'c},
title = {On {Some} {Characteristics} {Of} {The} {Frequency} {Equation} {Of} {Torsional} {Vibrations} {Of} {Light} {Shafts} {With} {Several} {Disks}},
journal = {Publications de l'Institut Math\'ematique},
pages = {155 },
year = {1953},
volume = {_S_S_V},
number = {05},
url = {http://geodesic.mathdoc.fr/item/PIM_1953_S_S_V_05_a15/}
}
TY - JOUR AU - Danilo Rašković TI - On Some Characteristics Of The Frequency Equation Of Torsional Vibrations Of Light Shafts With Several Disks JO - Publications de l'Institut Mathématique PY - 1953 SP - 155 VL - _S_S_V IS - 05 UR - http://geodesic.mathdoc.fr/item/PIM_1953_S_S_V_05_a15/ ID - PIM_1953_S_S_V_05_a15 ER -
%0 Journal Article %A Danilo Rašković %T On Some Characteristics Of The Frequency Equation Of Torsional Vibrations Of Light Shafts With Several Disks %J Publications de l'Institut Mathématique %D 1953 %P 155 %V _S_S_V %N 05 %U http://geodesic.mathdoc.fr/item/PIM_1953_S_S_V_05_a15/ %F PIM_1953_S_S_V_05_a15
Danilo Rašković. On Some Characteristics Of The Frequency Equation Of Torsional Vibrations Of Light Shafts With Several Disks. Publications de l'Institut Mathématique, _S_S_V (1953) no. 05, p. 155 . http://geodesic.mathdoc.fr/item/PIM_1953_S_S_V_05_a15/